Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Wiener integral and perturbation theory of the Schrödinger operator


Author: Donald Babbitt
Journal: Bull. Amer. Math. Soc. 70 (1964), 254-259
DOI: https://doi.org/10.1090/S0002-9904-1964-11106-X
MathSciNet review: 0161180
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 2. R. K. Getoor, Additive functionals of a Markov process, Pacific J. Math. 7 (1957), 1577-1591. MR 94850
  • 3. R. K. Getoor, Markov operators and their associated semi-groups, Pacific J. Math. 9 (1959), 449-472. MR 107297
  • 4. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc. Providence, R. I., 1957. MR 89373
  • 5. T. Ikebe and T. Kato, Uniqueness of self-adjoint extensions of singular elliptic differential operators, Arch. Rational Mech. Anal. 9 (1962), 77-92. MR 142894
  • 6. M. Kac, Probability and related topics in physical sciences, Interscience, New York, 1959. MR 102849
  • 7. T. Kato, Quadratic forms in Hilbert space and asymptotic perturbation series, Tech. Rep., No. 7, Office of Ordnance Research, Univ. of California, Berkeley, Calif., 1955. MR 73958
  • 8. E. Nelson, Feynman integrals and the Schrödinger equation, Princeton Univ., Princeton, N. J., 1963. (multilith) MR 161189
  • 9. D. Ray, On spectra of second order differential operators, Trans. Amer. Math. Soc. 77 (1954), 299-321. MR 66539
  • 10. F. Riesz and B. Sz.-Nagy, Functional analysis, trans, from 2nd French edition by L. Boron, Ungar, New York, 1955. MR 71727
  • 11. F. Rellich, Perturbation theory of eigenvalue problems, Lecture Notes, New York University, New York, 1955.
  • 12. E. C. Titchmarsh, Eigenfuncfion expansions associated with second-order differential equations, Part II, Oxford Univ. Press, New York, 1958. MR 19765


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11106-X

American Mathematical Society